# SDR DXTA200702279

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 5,885 hours, 4,673 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN, LT MAIN GEAR DID NOT SHOW GREEN LIGHT. WENT TO GEAR WOULD NOT EXTEND CK LIST AND BLEW GEAR DOWN. UNEVENTFUL LANDING.  [07-11-07]  TROUBLESHOT TO A FAULTY DOWN & LOCK SWITCH ON LT MLG ACTUATOR. REMOVED LT MLG ACTUATOR, INSTALLED A REPAIRED ACTUATOR (REF. CESSNA CNQR918C, WO 2-59802). PERFORMED MLG WHEEL CAMBER ADJUSTMENT. PERFORMED GEAR BLOWDOWN CHECK, CHECK GOOD.
